# SDR UPS00831662

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 290 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 920-940 LBL 62 PRESSURE WEB AND FINGER DOUBLER ARE CORRODED BEYOND LIMITS.  REPAIRED IAW 8110-3 DH SK 703-151, AND DWG 5645332.
